Högnäs, Göran. "Characterisation of weak convergence of signed measures on ...0,1...." Mathematica Scandinavica 41 (1977): 175-184. <http://eudml.org/doc/166550>.
@article{Högnäs1977, author = {Högnäs, Göran}, journal = {Mathematica Scandinavica}, pages = {175-184}, title = {Characterisation of weak convergence of signed measures on ...0,1...}, url = {http://eudml.org/doc/166550}, volume = {41}, year = {1977}, }
TY - JOUR AU - Högnäs, Göran TI - Characterisation of weak convergence of signed measures on ...0,1... JO - Mathematica Scandinavica PY - 1977 VL - 41 SP - 175 EP - 184 UR - http://eudml.org/doc/166550 ER -